# SDR COEA2023051606913

- Difficulty date: March 27, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 28,786 hours, 37,612 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Panel
- Part number: S54310252200
- Part serial: NA
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WP 242864 NR 400019 HEAVY CHECK   COE/MAJOR REPAIR: R/H ENGINE NACELLE INBOARD REBATE PANEL FOR 485AL AND 487AB HAS CHAFE DAMAGE. CORRECTIVE ACTION: REPAIRED PER SRAS ES_00214475_01...20634 ISSUE A, DATED 5/5/2023.
